Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 18
Issue 7, 3749–4373
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Every orientable 3–manifold is a $\mathrm{B}\Gamma$

Danny Calegari

Algebraic & Geometric Topology 2 (2002) 433–447
Bibliography
1 S Boyer, D Rolfsen, B Wiest, Orderable 3–manifold groups, Ann. Inst. Fourier (Grenoble) 55 (2005) 243 MR2141698
2 D Calegari, N M Dunfield, Laminations and groups of homeomorphisms of the circle, Invent. Math. 152 (2003) 149 MR1965363
3 R E Edwards, Functional analysis. Theory and applications, Holt (1965) MR0221256
4 A Haefliger, Groupoïdes d'holonomie et classifiants, Astérisque (1984) 70 MR755163
5 M R Herman, Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Inst. Hautes Études Sci. Publ. Math. (1979) 5 MR538680
6 N Kopell, Commuting diffeomorphisms, from: "Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968)", Amer. Math. Soc. (1970) 165 MR0270396
7 W B R Lickorish, A representation of orientable combinatorial 3–manifolds, Ann. of Math. $(2)$ 76 (1962) 531 MR0151948
8 J Milnor, On the existence of a connection with curvature zero, Comment. Math. Helv. 32 (1958) 215 MR0095518
9 P Molino, Riemannian foliations, Progress in Mathematics 73, Birkhäuser (1988) MR932463
10 R Myers, Open book decompositions of 3–manifolds, Proc. Amer. Math. Soc. 72 (1978) 397 MR507346
11 D Pixton, Nonsmoothable, unstable group actions, Trans. Amer. Math. Soc. 229 (1977) 259 MR0438397
12 R Roberts, J Shareshian, M Stein, Infinitely many hyperbolic manifolds with no taut foliations, preprint
13 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
14 P A Schweitzer, Counterexamples to the Seifert conjecture and opening closed leaves of foliations, Ann. of Math. $(2)$ 100 (1974) 386 MR0356086
15 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. (1968) 105 MR0232393
16 F Sergeraert, Feuilletages et difféomorphismes infiniment tangents à l'identité, Invent. Math. 39 (1977) 253 MR0474327
17 W P Thurston, A generalization of the Reeb stability theorem, Topology 13 (1974) 347 MR0356087
18 W Thurston, The theory of foliations of codimension greater than one, Comment. Math. Helv. 49 (1974) 214 MR0370619
19 W P Thurston, Existence of codimension-one foliations, Ann. of Math. $(2)$ 104 (1976) 249 MR0425985
20 T Tsuboi, Homology of diffeomorphism groups, and foliated structures, Sūgaku 36 (1984) 320 MR780156
21 T Tsuboi, Classifying spaces for groupoid structures (2001)